# SDR SWAA2020100821642

- Difficulty date: September 29, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 73,579 hours, 43,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB SKIN HAS A CRACK INDICATION RADIATING TOWARD THE CENTER OF THE APB AT THE MOST CENTERED FASTENER COMMON TO THE RADIAL STIFFENER ALIGNED WITH STRINGER 22L.  FOUND DURING HFEC INSPECTION OF NDT PART 6; 53-10-64, PER TASK CARD 5311-I-11681.  APB WEB CRACK HAS BEEN REPAIRED, AS PER EA 20-153-01881 REF SA-M 326 - A1131890.
